Rabbit37 Posted October 12, 2006 Share Posted October 12, 2006 I've been tapered off depakote. Yay me. However I've been having some weird things happening, and I don't know if it's related at all to the tapering, or if it's mania rearing it's ugly head, or what. I'm having problems with things becoming surreal... I'm in the middle of something and suddenly everything appears smaller and it's almost like I'm having an out-of-body experience. I'm sorry, I know that sounds dramatic and all, I don't know how else to phrase it. It's hard to describe. I'm worried that it'll happen when I'm driving, because I don't want to hurt anyone else. For now I'm staying off of highways. It doesn't seem to last long, at least as far as I can tell. I have a pdoc appt in about a week, I'll certainly tell him, I'm wondering if I should be calling before then. Any thoughts? I'm also having problems with an angry buzzing that's back in my head, so I'm thinking that I need another mood stabilizer to control this. He's upping my Lamictal, but that hasn't taken effect yet. Had to wait for depakote to clear out of my system, I guess. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.